EconPapers    
Economics at your fingertips  
 

Partitionable Variational Inequalities with Multi-valued Mappings

Elisabetta Allevi (), Adriana Gnudi () and Igor Konnov ()
Additional contact information
Elisabetta Allevi: Brescia University
Adriana Gnudi: Bergamo University

A chapter in Generalized Convexity and Related Topics, 2007, pp 91-100 from Springer

Abstract: Summary We consider multi-valued variational inequalities defined on a Cartesian product of finite-dimensional subspaces. We introduce extensions of order monotonicity concepts for set-valued mappings, which are adjusted to the case where the subspaces need not be real lines. These concepts enable us to establish new existence and uniqueness results for the corresponding partitionable multi-valued variational inequalities. Following a parametric coercivity approach, we obtain convergence of the Tikhonov regularization method without monotonicity conditions.

Keywords: Partitionable variational inequalities; multi-valued mappings; order monotonicity; existence and uniqueness results; regularization method (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (1)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lnechp:978-3-540-37007-9_4

Ordering information: This item can be ordered from
http://www.springer.com/9783540370079

DOI: 10.1007/978-3-540-37007-9_4

Access Statistics for this chapter

More chapters in Lecture Notes in Economics and Mathematical Systems from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:lnechp:978-3-540-37007-9_4